skin-hair-icon
Skin rashes
I get rashes or very minor cut on the skin of my secret organ,after intercourse or masturbation.The skin gets slightly reddish and tighten a bit but after using candid B cream everything is  OK,but now or then the problem arises.......whom to contact
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vignessh Raj
General Physician 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hello. R u a diabetic? If not checked, pls do it. It occurs commonly it diabetic individuals. And with candid b it won't go completely . Have to do smear tests to confirm it regarding the infection. Better meet a dermatologist or venereologist nearby for proper management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.